Combinatorics

[21] Rank n swapping algebra for the PSL(n;R) Hitchin component

Zhe Sun Yau Mathematical Sciences Center

Combinatorics Differential Geometry mathscidoc:1609.06001

International Mathematics Research Notices, 2017, (2), 583-613, 2017.2
[ Download ] [ 2016-09-02 15:46:52 uploaded by frease ] [ 969 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Harnack inequalities for graphs with non-negative Ricci curvature

Fan Chung University of California, SanDiego Yong Lin Renmin University o China S.-T. Yau Harvard University

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06002

Journal of Mathematical Analysis and Applications, 415, 25-32, 2014.1
[ Download ] [ 2018-04-03 14:15:31 uploaded by linyong01 ] [ 956 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Ricci-flat graphs with girth at least five

Yong Lin Renmin University of China Linyuan Lu University of South Carolina S.-T. Yau Harvard University

Combinatorics mathscidoc:1804.06003

communications in analysis and geometry, 22, 1-17, 2014.7
[ Download ] [ 2018-04-03 14:22:51 uploaded by linyong01 ] [ 945 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Chemical indices, mean distance, and radius

Lingsheng Shi Tsinghua University

Combinatorics mathscidoc:1611.06003

MATCH Communications in Mathematical and in Computer Chemistry, 75, 57-70, 2016
[ Download ] [ 2016-11-24 11:14:19 uploaded by lshi ] [ 944 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Eigenvalues of graphs and Sobolev inequalities

Fan RK Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43533

Combinatorics, Probability and Computing, 4, (1), 11-25, 1995.3
[ Download ] [ 2019-12-24 20:38:46 uploaded by yaust ] [ 891 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] On the size of graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1711.06001

Discrete Applied Mathematics, 232, 226-229, 2017.12
[ Download ] [ 2017-11-07 08:33:35 uploaded by Laichunhui ] [ 881 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Noise correlation bounds for uniform low degree functions

Per Austrin Department of Computer Science, University of Toronto Elchanan Mossel University of California, Berkeley, 367 Evans Hall, Berkeley, CA, U.S.A.

Combinatorics Optimization and Control mathscidoc:1701.06003

Arkiv for Matematik, 51, (1), 29-52, 2010.8
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 872 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 865 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Graphs without repeated cycle lengths

Lai Chunhui Minnan Normal University

Combinatorics mathscidoc:1702.06001

Australasian Journal of Combinatorics, 27, 101-105, 2003.3
[ Download ] [ 2017-02-12 08:58:48 uploaded by Laichunhui ] [ 862 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Kazdan–Warner equation on graph

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yunyan Yang Renmin University of China

Analysis of PDEs Combinatorics mathscidoc:1804.03002

Calculus of Variations and Partial Differential Equations, 55, 2016.7
[ Download ] [ 2018-04-03 14:41:53 uploaded by linyong01 ] [ 854 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved